MathSciNet Relay Station
MathSciNet bibliographic data
MR450810 (56 #9103) 35P25 (78.35 35S05)
Majda, Andrew; Taylor, Michael E. The asymptotic behavior of the diffraction peak in classical scattering. Comm. Pure Appl. Math. 30 (1977), no. 5, 639–669.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement